Microlocalisation of 𝒟-modules along a submanifold
Bulletin de la Société Mathématique de France, Tome 123 (1995) no. 2, p. 293-327
@article{BSMF_1995__123_2_293_0,
     author = {Monteiro Fernandes, Teresa},
     title = {Microlocalisation of $\mathcal {D}$-modules along a submanifold},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {123},
     number = {2},
     year = {1995},
     pages = {293-327},
     doi = {10.24033/bsmf.2261},
     zbl = {0836.58037},
     mrnumber = {96d:58130},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1995__123_2_293_0}
}
Monteiro Fernandes, Teresa. Microlocalisation of $\mathcal {D}$-modules along a submanifold. Bulletin de la Société Mathématique de France, Tome 123 (1995) no. 2, pp. 293-327. doi : 10.24033/bsmf.2261. https://www.numdam.org/item/BSMF_1995__123_2_293_0/

[A] Andronikof (E.). - Microlocalisation tempérée des distributions et des fonctions holomorphes I, II, C.R. Acad. Sci., t. 303, 1986, p. 347-350 and t. 304, 1987, p. 511-514. | Zbl 0633.32010 | Zbl 0602.32003

[A-MF] Andronikof (E.) and Monteiro Fernandes (T.). - On the tempered solutions of regular systems, in [Ɗ-Modules and Microlocal Geometry], Walter de Gruyter, 1992, p. 107-124. | MR 94b:58090 | Zbl 0793.58031

[B1] Björk (J.-E.). - Rings of differential operators. - North-Holland Math. Lib., 1979. | Zbl 0499.13009

[B2] Björk (J.-E.). - Analytic Ɗ-modules. - Kluwer Publi., 1991.

[Br] Brylinski (J.-L.). - Transformations canoniques, dualité projective, théorie de Lefschetz, Astérisque, t. 140/141, 1986, p. 3-134. | Zbl 0624.32009

[Br-Ma-V] Brylinsky (J.-L.), Malgrange (B.) and Verdier (J.-L.). - Transformation de Fourier géométrique I, II, C.R. Acad. Sci., t. 297, 1983, p. 55-58 and t. 303, 1986, p. 193-198. | Zbl 0601.32010 | Zbl 0553.14005

[De] Deligne (P.). - Le formalisme des cycles évanescents, in [SGA 7] exposé XIV. | Zbl 0266.14008

[H-K] Hotta (R.) and Kashiwara (M.). - The invariant holonomic systems on a semisimple Lie Algebra, Invent. Math., t. 75, 1984, p. 327-358. | MR 87i:22041 | Zbl 0538.22013

[Ha] Hartshorne (R.). - Residues and duality, Lect. Notes in Math., 20, Springer-Verlag, 1966. | MR 36 #5145 | Zbl 0212.26101

[H-S] Houzel (C.) and Schapira (P.). - Images directes des modules différentiels, C.R. Acad. Sci., t. 298, 1984, p. 461-464. | MR 85f:32015 | Zbl 0582.14004

[K1] Kashiwara (M.). - On the holonomic systems of linear differential equations II, Invent. Math., t. 49, 1978, p. 121-135. | MR 80a:58035 | Zbl 0401.32005

[K2] Kashiwara (M.). - Vanishing cycle sheaves and holonomic systems of differential equations, Lect. Notes in Math., 1016, Springer-Verlag, 1983. | MR 85e:58137 | Zbl 0566.32022

[K3] Kashiwara (M.). - Systems of microdifferential equations, Progress in Math., 34, Birkhäuser, Boston, 1983. | MR 86b:58113 | Zbl 0521.58057

[K4] Kashiwara (M.). - b-functions and holonomic systems, Invent. Math., t. 38, 1976, p. 33-53. | MR 55 #3309 | Zbl 0354.35082

[K-K1] Kashiwara (M.) and Kawai (T.). - Second microlocalisation and asymptotic expansions, in [Complex Analysis, Calculus and relativistic quantum Theory], Lect. Notes in Phys., 126, Springer-Verlag, 1980, p. 21-76. | MR 81i:58038 | Zbl 0458.46027

[K-K2] Kashiwara (M.) and Kawai (T.). - On holonomic systems of micro-differential equations III, Publ. RIMS, Kyoto Univ., t. 17, 1981, p. 813-979. | MR 83e:58085 | Zbl 0505.58033

[K-K3] Kashiwara (M.) and Kawai (T.). - Microlocal analysis, Publ. RIMS, Kyoto Univ., t. 19, 1983, p. 1003-1032. | MR 85h:58159 | Zbl 0536.58030

[K-O] Kashiwara (M.) and Oshima (T.). - Systems of differential equations with regular singularities and their boundary value problems, Ann. of Math., t. 106, 1977, p. 154-200. | MR 58 #2914 | Zbl 0358.35073

[K-S1] Kashiwara (M.) and Schapira (P.). - Microlocal Study of sheaves. I., Proc. Japan Acad., t. 59, 1983, p. 349-354. | MR 85h:58158a | Zbl 0548.58039

[K-S2] Kashiwara (M.) and Schapira (P.). - Sheaves on manifolds, Grundlehren der Mathematischen Wissenschaften, 292, Springer-Verlag, 1990. | MR 92a:58132 | Zbl 0709.18001

[L-MF] Laurent (Y.) et Monteiro Fernandes (T.). - Systèmes différentiels fuchsiens le long d'une sous-varieté, Publ. RIMS, Kyoto Univ., t. 24, 1988, p. 397-431. | MR 90b:58249 | Zbl 0704.35032

[L-S] Laurent (Y.) et Schapira (P.). - Images inverses des modules différentiels, Compositio Math., t. 61, 1987, p. 229-251. | Numdam | MR 88f:32044 | Zbl 0617.32014

[Ma1] Malgrange (B.). - Transformation de Fourier geométrique, Séminaire Bourbaki, t. 692, 1987-1988, p. 133-150. | Numdam | MR 90c:58178 | Zbl 0687.35003

[Ma2] Malgrange (B.). - Extension of holonomic D-modules. - Algebraic Analysis (in honour of Prof. M. Sato), vol. I, Academic Press, 1988, p. 403-411. | MR 90e:32011 | Zbl 0672.32006

[Me] Mebkhout (Z.). - Le formalisme des six opérations de Grothendieck pour les Ɗx-modules cohérents III, § 4. - Hermann, Paris, 1989. | Zbl 0686.14020

[MF1] Monteiro Fernandes (T.). - Problème de Cauchy pour les systèmes microdiffèrentiels, Astérisque, t. 140/141, 1986, p. 135-220. | MR 89b:58194 | Zbl 0643.58027

[MF2] Monteiro Fernandes (T.). - Propagation et constructibilité pour les systèmes microdifférentiels formels, Astérisque, t. 140/141, 1986, p. 221-250. | MR 89b:58195 | Zbl 0626.58027

[MF3] Monteiro Fernandes (T.). - Formulation des valeurs au bord pour les systèmes réguliers, Compositio Math., t. 81, 1992, p. 121-142. | Numdam | MR 92k:58261 | Zbl 0754.58034

[O1] Oshima (T.). - A definition of boundary values of solutions of partial differential equations with regular singularities, Publ. RIMS, Kyoto Univ., t. 19, 1983, p. 1203-1230. | MR 86d:35009 | Zbl 0559.35007

[Sa] Sabbah (C.). - Cycles évanescents et ƊX-modules (d'après M. Kashiwara et B. Malgrange), Conférence de la Rabida, 1984, 3, Hermann, Paris, p. 53-98, 1987. | Zbl 0623.32013

[Sai1] Saito (M.). - On the structure of Brieskorn lattice, preprint.

[Sai2] Saito (M.). - Modules de Hodge polarisables, Publ. RIMS, Kyoto Univ., t. 24, 1988, p. 849-995. | MR 90k:32038 | Zbl 0691.14007

[S] Schapira (P.). - Microdifferential systems in the complex domain, Grundlehren der Mathematischen Wissenschaften, 269, 1985. | MR 87k:58251 | Zbl 0554.32022

[S-K-K] Sato (M.), Kashiwara (M.) and Kawai (T.). - Hyperfunctions and pseudo-differential equations, Lect. Notes in Math., Springer-Verlag, t. 287, 1973, p. 265-529. | MR 54 #8747 | Zbl 0277.46039

[Ve1] Verdier (J.-L.). - Spécialisation des faisceaux et monodromie modérée, Analyse et topologie sur les espaces singuliers, Astérisque, t. 101-102, 1981, p. 332-364. | MR 86f:32010 | Zbl 0532.14008

[Ve2] Verdier (J.-L.). - Geométrie microlocale, Lect. Notes in Math., Springer-Verlag, t. 1016, 1983, p. 127-133. | MR 85d:32023 | Zbl 0576.35096